Login      Sign Up
 

Q. My blood pressure is always high. Please suggest a medicine.


 

Hi doctor,

My blood pressure is always high between 170/110 mmHg and 190/115 mmHg. My complete blood count report showed hemoglobin 18, platelet 150, MCH 26 and others normal. Please suggest medicine.


Related Questions:
Will exercise or diet help to maintain lipid levels?
Do I need to take medicine for high cholesterol?
What could be the reason for right-sided anterior pelvic tilt?
 

Dr. Isaac Gana
TERNOPIL STATE MEDICAL UNIVERSITY UKRAINE, MD., CARDIOLOGY SPECIALITY
Cardiology

Hello,

Welcome to icliniq.com.

  • You need to do a lipid profile test and an ECG (electrocardiogram). Your blood pressure is too high at 190/115 mmHg. You risk organ damage with this level of blood pressure.
  • I usually prescribe a combination of beta-blockers, diuretics, and statins depending on your lipid profile test result.
  • Please see a cardiologist for physical evaluation. You need to be thoroughly examined to know the exact state of your cardiovascular health.

For further information consult a cardiologist online --> https://www.icliniq.com/ask-a-doctor-online/cardiologist

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


What can be done to maintain lipid levels?
Query: Hello doctor, My father is 77 years old. Just had quad bypass surgery. Too clogged for a stent. Not overweight (ever). Smoked 2 or 3 cheap cigars a day for 15 to 20 years. No regular exercise, but stayed busy in the yard, walked the dogs, etc. Generally ate what he wanted, including both a lot of g...  Read Full »
Dr. Muhammad Zohaib Siddiq
Cardiologist

Answer: Hi, Welcome to icliniq.com. There are three things you are asking, statin, diet, exercise, right? 1. Statin: Scientific evidence shows elevated lipid especially LDL is a major risk factor for coronary artery disease, peripheral vascular disease, and stroke. And guidelines tell us that everyone aged ...  Read Full »
 
What could be the reason for right-sided anterior pelvic tilt?
Query: Hello doctor, My husband is suffering from an anterior pelvic tilt in the right. He is a bodybuilder and currently not able to do workouts since he has pain and numbness in both upper and lower sides of the body in the right region. He also has muscle imbalance because of that. We have consulted se...  Read Full »
Dr. Saravan Pramod Settipalli
Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. It is common for this anterior pelvic tilt position to drastically affect your posture even up into the upper back and neck. The tight muscles are hip flexors, tensor fascia lata, and quadriceps and weak muscles are the gluteal groups and hamstring, abdominals. Str...  Read Full »
 
Is there any BP medicine without side effect?
Query: Hi doctor, I am a cardiac patient since 16 years after a massive MI followed by an angioplasty. Thereafter, I was taking medication to control high BP along with Aspirin as well as for cholesterol. Recently, I have another mild attack and did my second angioplasty. My BP is fluctuating between 150/9...  Read Full »
Dr. Rishu
Cardiologist

Answer: Hi, Welcome to icliniq.com. Nebistar - Nebivolol is a beta blocker and is associated with dizziness and erectile dysfunction. I would suggest you shift from Nebistar 5 mg to Carvedilol 6.25 mg twice daily for two weeks and thereafter increasing the dosage to 12.5 mg twice daily optimum for heart p...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


Can mild back pain be due to cyst in kidney?
Hi doctor, Last year when I had tested for routine medical they found a small stone in kidney. I took Cystone for a mon ...Read more »
Why am I having low sex drive with erectile dysfunction?
Hi doctor, I am 37 years old male and for the last few months my sex drive is getting lower and currently, it is at its ...Read more »
What Are Varicose Veins?
Do you have large and ugly looking veins in your legs? These can be treated without surgery by using Laser, and you can ...Read more »